Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Taking NSAID for sciatica. Pain in groin and testicle after urination. What is causing this?

DOCTOR OF THE MONTH - Feb 2014
Feb 2014
User rating for this question
Very Good
Answered by

Orthopaedic Surgeon, Joint Replacement
Practicing since : 2004
Answered : 5930 Questions
Question
Hi I am 27 years old man and i have left sciatica for 2 years. now a days sciatica is under control and i am able to control it without NSAIDs. however since two weeks i have been suffering from pain in left groin area that connects to testicles. and i am facing pain when stopping urination. there is light pain in left testicle also because of this. please help.
Posted Fri, 25 Jan 2013 in Bones, Muscles and Joints
 
 
Answered by Dr. Saurabh Gupta 3 hours later
Hello,
Thanks for writing to us.

Pain in left testicle and groin when stopping urination might be suggestive of an infection in the region like- infection of the epididymis, prostate, bladder, or seminal vesicles.

Seeking the help of a urologist at this point will be helpful to find out the infection early. Systemic antibiotics might be needed for the treatment.

It is best to maintain good hygiene till the infection is cured properly.

I hope this answers your query.If you have any questions I will be happy to answer.
Please close the query if you have no other questions.

Wishing you good health...
Regards.




Above answer was peer-reviewed by
 
Follow-up: Taking NSAID for sciatica. Pain in groin and testicle after urination. What is causing this? 21 minutes later
than you for your help.

just wanted to ask, does it have anything to do with pudendal nerve irritation. also i had experienced pain and diffculty ejaculating when i took ibuprofen. i have been feeling light burning sensation in penis intermittently. my work in involves sitting at computer for long hours. I am unmarried.

does it point infection or any physical problem.

thanks
 
 
Answered by Dr. Saurabh Gupta 15 hours later
Hello,
Thanks for writing back.

Now from this description , physical problem seems to be more than the infection one.

Symptoms you described above might occur due to pudendal nerve irritation. Irritation of the pudendal nerve may result in sensory symptoms in any or all areas it supplies and spasms of the muscles supplied by it.

Extended sitting at work and frequent long drives are among the causes of pudendal nerve compression ,so I advice you to avoid prolong sitting in one posture. Take some breake during your work and do pelvic floor exersices for strengthening of muscles to improve core and lower extremity balance and stability.

Hope this information helps you.

Wishing you good health...
Regards.
Dr Saurabh Gupta.
Above answer was peer-reviewed by
 
Follow-up: Taking NSAID for sciatica. Pain in groin and testicle after urination. What is causing this? 1 hour later
just a last quesion..

will it heal on its own with exercise or should it be treated as urgent matter. i remember when my sciatica started i got the same symptoms.

thank you
 
 
Answered by Dr. Saurabh Gupta 4 hours later
Hello,
Thanks for writing again.

In most cases these are well managed by good physical therapy.

I would suggest getting this evaluated by your doctor for detailed examination so that proper management could be taken.

I hope this answers your query. If you have any questions I will be happy to answer.

Wishing you good health...

Warm regards.
Dr Saurabh Gupta.
Orthopaedic Surgeon.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor